MathSciNet Relay Station
MathSciNet bibliographic data
MR293179 (45 #2258) 34C15
Lazer, A. C. Application of a lemma on bilinear forms to a problem in nonlinear oscillations. Proc. Amer. Math. Soc. 33 (1972), 89–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement